# SDR USAA2012051400036

- Difficulty date: April 28, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL AT FORWARD PASSENGER/CREW CUTOUT BETWEEN FR16 TO FR20, S23R.  REPLACED LOWER SILL AT FORWARD PASSENGER/CREW CUTOUT BETWEEN FR16 TO FR20, S23R IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110339.
